# SDR SWIA972479

- Difficulty date: March 26, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Aircraft time: 28,714 hours, 33,849 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAPS DO NOT EXTEND PAST 35 DEGREES WHEN SELECTED TO 45 DEGREES.  INSPECTED OUTBOARD FLAPS AND TRACK SYSTEM.   ALL FOUND GOOD.  CLEANED CONNECTORS AT BOTH LEFT AND RIGHT ACTUATORS.  PERFORMED SEVERAL FUNCTIONAL CHECKS WITH NO FAULTS FOUND.
